Swollen legs

Hi just an update of where I am I complained about my swollen legs at my last EP visit a few weeks back

He suggested a pacemaker and AV node ablation but didn't think it would help my legs greatly as it's possible it's age related

He reduced diltyzem and added digoxin

I came home and started on reduced diltyzem only

My legs were less swollen

I had a period last year of no drugs at all but heart rate did go up when exercising even cutting the grass but felt ago

Anyway last four days I've stopped diltyzem and guess what my legs are almost human again

So I see EP in August mean while I'll check blood pressure and heart rate till then and see how I go

If needs be I'll add diltyzem again but will speak to rhythm nurse ASAP and let him know my position

Water tables don't rid the swelling on diltyzem in my experience

I can function as normal without drugs but what effect it's having on my heart I don't know

You have to rely on the medical consultant but sometimes I think how you feel is a big indicator too

AF is a strange one I have to say

Same as asthma I took myself off that drugs regime too never felt better

Not cured but better

Stay safe out there

5 Replies

oldestnewest
  • i had terrible problems with swollen legs whilst on a calcium channel blocker (not diltiezem )and my records have been so annotated. Different BP drugs now and normal legs.plus feel 10 time less grotty..

  • Yea I feel rough on a morning on drugs but I took it as par for the course

  • At times we're given pills to cure one thing, which then give us something else! I can understand you taking yourself off the pills that were causing your swollen legs. Are you taking the Digoxin?

    Jean

  • Hi Jean

    im taking nothing at all feel loads better no feeling rough first thing

    I spoke to the rythmn nurse and explained what I've done we have agreed I should monitor my heart rate over the next couple of weeks until I see EP again

    If it starts to run away a bit ill start drugs straight away

    Don't think the feet swellings have stopped entirely but I'll see how I go

    But with out doubt the lower limbs have improved

    Going off how I feel my answer would be pretty good

    Time will tell how I move forward I guess

  • Sounds like you've done the right thing for now. Digoxin made me feel like I was losing my mind and I'm a very level headed person. I will never, ever take it again. Wishing you well.

    Jean

You may also like...